MathSciNet Relay Station
MathSciNet bibliographic data
MR1001025 60J60 (60G17 60J55)
Azaïs, Jean-Marc Approximation des trajectoires et temps local des diffusions. (French) [Approximating the trajectories and local time of diffusions] Ann. Inst. H. Poincaré Probab. Statist. 25 (1989), no. 2, 175–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement